Please use this identifier to cite or link to this item:
Title: A note on the signature representations of the symmetric groups
Authors: Lim, Kay Jin
Wang, Jialin
Keywords: Science::Mathematics
Issue Date: 2021
Source: Lim, K. J. & Wang, J. (2021). A note on the signature representations of the symmetric groups. Algebra Colloquium, 28(3), 469-478.
Project: MOE2015-T2-2-003
Journal: Algebra Colloquium
Abstract: For a partition λ and a prime p, we prove a necessary and sufficient condition for there to exist a composition δ such that δ can be obtained from λ after rearrangement and no partial sums of δ are divisible by p. To demonstrate why we are interested in the question, we compute some signed p-Kostka numbers.
ISSN: 1005-3867
DOI: 10.1142/S1005386721000365
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Dec 3, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.